# SDR RAIA00504024

- Difficulty date: April 22, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 19,136 hours, 20,032 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 51228801
- Condition: Faulty
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 5502 - CID - RT OVERHEAT WARNING.  MAINTENANCE REMOVED AND REPLACED RT OVERHEAT LOOP ASSY.
